# SDR YV3R2022091400537

- Difficulty date: August 24, 2022
- Submitted: September 14, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-KF
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14398
- Aircraft time: 251 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 3400 · Navigation System
- Part: Coordinator
- Part number: B3291
- Part serial: L1811130
- Condition: Defective
- Part time: 251 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURN COORDINATOR ASSEMBLY P/N: B329-1 WAS INOPERATIVE.
